A SEMI-CLASSICAL APPROXIMATION FOR TWO-DIMENSIONAL SCATTERING BY NONSEPARABLE POTENTIALS

被引:11
作者
HOOSHYAR, MA
RAZAVY, M
机构
来源
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS | 1983年 / 75卷 / 01期
关键词
D O I
10.1007/BF02721235
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:65 / 77
页数:13
相关论文
共 15 条
[1]  
Bateman H., 1955, MATH ANAL ELECTRICAL
[2]   GLOBAL SOLUTION TO SCALAR INVERSE SCATTERING PROBLEM [J].
BATES, RHT .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1975, 8 (08) :L80-L82
[3]  
Bellman R.E., 1965, QUASILINEARIZATION N
[4]  
Bowman J. J., 1969, ELECTROMAGNETIC ACOU
[5]  
GLAUBER RJ, 1959, LECTURES THEORETICAL, V1
[6]  
KORSCH HJ, 1978, PHYS LETT A, V67, P110, DOI 10.1016/0375-9601(78)90035-X
[7]  
LANCZOS C, 1961, LINEAR DIFFERENTIAL, pCH7
[8]  
Maslov V P, 1981, SEMICLASSICAL APPROX
[9]  
Migdal A. B., 1968, APPROXIMATION METHOD
[10]  
Morse P M, 1953, METHODS THEORETICA 2